MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ5054
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device has not been returned for evaluation; therefore, the investigation is inconclusive for failure to expand and failure to deploy as no objective evidence has been provided to confirm any alleged deficiency with the filter.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model cq5054 pta balloon dilatation catheter allegedly had peeled material.This report was received from one source.The device was used on the patient, with no reported injury.The patient age, weight, and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device has not been returned for evaluation; therefore, the investigation is inconclusive for the reported peeled material as no objective evidence has been provided to confirm any alleged deficiency with the filter.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g4 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8515558
Report Number2020394-2019-00304
Device Sequence Number14152823
Product Code DQY
UDI-Device Identifier00801741062803
UDI-Public(01)00801741062803
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ5054
Device Catalogue NumberCQ5054
Device Lot NumberRECP0330
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1